# SDR 2024FA0000516

- Difficulty date: January 17, 2022
- Submitted: July 23, 2024
- Operation: General aviation
- Aircraft: N395CV
- Make and model: Cessna 182T
- Aircraft time: 765 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: 07436062
- Condition: Cracked
- Location: Zone 700
- Part time: 765 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STRUT, LOWER ATTACH FITTING CRACKED IN RADIUS. DISCOVERED DURING ANNUAL INSPECTION.
